Compact Disconnected Planes, Inverse Limits and Homomorphisms.
Monatshefte für Mathematik, Tome 105 (1988) no. 2, pp. 261-278
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1988__105_2_178380,
author = {Theo Grundh\"ofer},
title = {Compact {Disconnected} {Planes,} {Inverse} {Limits} and {Homomorphisms.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {261--278},
year = {1988},
volume = {105},
number = {2},
zbl = {0653.51015},
url = {http://geodesic.mathdoc.fr/item/MOMA_1988__105_2_178380/}
}
Theo Grundhöfer. Compact Disconnected Planes, Inverse Limits and Homomorphisms.. Monatshefte für Mathematik, Tome 105 (1988) no. 2, pp. 261-278. http://geodesic.mathdoc.fr/item/MOMA_1988__105_2_178380/